Thermodynamic formalism for countable symbolic Markov chainsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 22 ноября 2015 г.

Работа с статьей


[1] Gurevich B. M., Savchenko S. V. Thermodynamic formalism for countable symbolic markov chains // Russian Mathematical Surveys. — 1998. — Vol. 53, no. 2. — P. 245–344. Chapter I. Variational principles and a classification of functions defined on a Markov set Chapter II. Two classes of invariant measures related to symbolic Markov chains. The method of subdifferentials Chapter III. Dynamic zeta functions related to symbolic Markov chains Chapter IV. Some special classes of symbolic Markov chains. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть